Advertisement

Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

Some exact solutions of the equations of ideal plasticity in the case of axial symmetry

  • 16 Accesses

This is a preview of subscription content, log in to check access.

Literature Cited

  1. 1.

    Yu. E. Boryarintsev, Regular and Singular Systems of Ordinary Differential Equations [in Russian], Nauka, Novosibirsk (1980).

  2. 2.

    D. D. Ivlev, Theory of Ideal Plasticity [in Russian], Nauka, Moscow (1966).

  3. 3.

    R. Courant, Partial Differential Equations [Russian translation], Mir, Moscow (1964).

  4. 4.

    R. Hill, Mathematical Theory of Plasticity [Russian translation], Gostekhizdat, Moscow (1956).

  5. 5.

    R. O. Schild, “On the plastic flow of a metal under conditions of axial symmetry,” Mekhanika: Periodical collection of foreign articles, No. 1, 102–122 (1957).

Download references

Additional information

Ternopol'sk Institute of Financial Economics. Translated from Prikladnaya Mekhanika, Vol. 19, No. 10, pp. 41–46, October, 1983.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Stein, M.S. Some exact solutions of the equations of ideal plasticity in the case of axial symmetry. Soviet Applied Mechanics 19, 866–871 (1983). https://doi.org/10.1007/BF00883213

Download citation

Keywords

  • Exact Solution
  • Axial Symmetry
  • Ideal Plasticity